Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Fever going up and down, body aches

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2397 Questions
my fever is going up and down; the only other symptons i have is body aches its being happening for 2 to 3 days
Posted Tue, 22 May 2012 in Infections
Answered by Dr. Robert Galamaga 4 hours later
Hello and thank you for submitting your question.

Your question is a good one and I will work on providing you with some information and recommendations.

From the information you have submitted I am most suspicious that you were dealing with some type of viral syndrome. the most common virus that causes this constellation of symptoms is influenza. Even if you have been vaccinated it is possible to become ill with influenza.

The mainstay of treatment for these symptoms is basically supportive care. This means plenty of rest and good hydration as well as an excellent well-balanced diet.

Your symptoms will generally improve within 48 to 72 hours. If for some reason your symptoms do not improve or if your weakness and body aches continue you may consider consulting with your response to be helpful and informative. If you have additional concerns I would be happy to address them here.


Dr. Robert
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor